| Model Number |
865322 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A nemo (no engineer material only) service was agreed upon.Based on the information available, the cause of the reported problem was the speaker.The customer was provided a replacement speaker to resolve the issue.
Event or Problem Description
It was reported that there was a speaker malfunction, and there was no sound.It is unknown if the device was in use at time of event, and there was no adverse event reported.
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.(b)(6).